Volume 13, Number 2
Previous Issue Next Issue

Ya-xiang Yuan & Richard H. Byrd

J. Comp. Math., 13 (1995), pp. 95-107

Preview Full PDF 29 998 Abstract

Ming Wang

J. Comp. Math., 13 (1995), pp. 108-122

Preview Full PDF 29 907 Abstract

Bai-nian Lu

J. Comp. Math., 13 (1995), pp. 123-129

Preview Full PDF 28 944 Abstract

Jia-song Wang & Sheng-rong Tang

J. Comp. Math., 13 (1995), pp. 130-143

Preview Full PDF 27 962 Abstract

Jian Li & Ben-yu Guo

J. Comp. Math., 13 (1995), pp. 144-155

Preview Full PDF 30 998 Abstract

I. D. Coope & C. J. Price

J. Comp. Math., 13 (1995), pp. 156-160

Preview Full PDF 28 999 Abstract

Tian-de Guo & Shi-quan Wu

J. Comp. Math., 13 (1995), pp. 161-171

Preview Full PDF 27 886 Abstract

Tian-xiao Zhou

J. Comp. Math., 13 (1995), pp. 172-191

Preview Full PDF 28 1001 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80